MAUDE Adverse Event Report: STRYKER GMBH CONNECTING BOLT OMEGA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER GMBH CONNECTING BOLT OMEGA; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Catalog Number 704004
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Device disposition is unknown.
 
Event or Problem Description
Picked instruments up from hospital.They were used in a case where stryker omega implants were removed.Replacement implants were used, but from another company.No rep was present, but all implants removed successfully.T handle and lag screw inserter stuck together.Connecting bolt threads broken.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event that connecting bolt omega was alleged of 'instrument breakage identified out of surgery' could not be confirmed, since the device was not returned for evaluation and no other evidences were provided despite multiple attempts.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
CONNECTING BOLT OMEGA
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key7924067
Report Number0008031020-2018-00697
Device Sequence Number13952772
Product Code LXH
UDI-Device Identifier07613153054436
UDI-Public07613153054436
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number704004
Device Lot NumberW34148
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer11/05/2018
Initial Report FDA Received Date10/01/2018
Supplement Report FDA Received Date12/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;